Title

Edges In Graphs With Large Girth

Title - Alternative

Graphs Comb.

Abstract

Several upper bounds are given for the maximum number of edges e possible in a graph depending upon its order p, girth g and, in certain cases, minimum degree delta. In particular, one upper bound has an asymptotic order of p1+2/(g-1) when g is odd. A corollary of our final result is that g less-than-or-equal-to 2 + 2 log(k) (p/4) when k = [e/p] greater-than-or-equal-to 2. Asymptotic and numerical comparisons are also presented.

Publication Title

Graphs and Combinatorics

Volume

7

Issue/Number

4

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

315

Last Page

321

WOS Identifier

WOS:A1991GW77700002

ISSN

0911-0119

Share

COinS